# SDR SWAA2022080136383

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 55,626 hours, 33,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR AFT LOWER EMERGENCY LIGHT INOP. / [01] RELAMPED LH EXTERIOR AFT LOWER EMERG. LIGHT IAW AMM 33-51-04. OPS CHECK GOOD
